How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 29251
Experience:  MD
23744323
Type Your Medical Question Here...
Dr Basu is online now

Been on reduced dose of duloxatin from 6omg to 30 to nothing

Resolved Question:

Been on reduced dose of duloxatin from 6omg to 30 to nothing day four brain shocks agitation anxiety just horrible withdrawn symptoms is there anything you could advice that would help please
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Basu replied 2 years ago.
Hi there,
This is Dr Basu, Experienced Specialist.
I am here to address your concerns and provide great service.
The best option is to go back on duloxetine again at 30 mg daily for a week.
Then try to stop it.
Sudden discontinuation is not advised.
Benadryl also can be tried over the counter.
Best wishes,
It was my pleasure to help you today.
If I have answered all your questions, Please click on Excellent service so that the website allows me to assist you further :)
Dr Basu and 4 other Medical Specialists are ready to help you
Customer: replied 2 years ago.

Was on 30 every other day have a catheter for 3 was because duloxatin caused acute urine retention so can't go back on it

Expert:  Dr Basu replied 2 years ago.
In that case, I will suggest you to discuss with your GP for a lorazepam prescription.
Lorazepam 0.5 mg once or twice daily as needed can be used short term to control the symptoms.